MAUDE Adverse Event Report: PORIFEROUS, LLC SU-POR SURGICAL IMPLANT

PORIFEROUS, LLC SU-POR SURGICAL IMPLANT
Model Number 24-2566
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 10/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Microtia repair following traumatic loss of ear in a car accident.Initial implantation: (b)(6) 2024, no complications at the time of surgery.(b)(6) 2024 patient was seen in clinic no sign of infection or complication.Patient was not following post operative care instructions provided by operating surgeons.(b)(6) 2024 the patient presented with exposure.No medical or surgical intervention taken place yet but is planned.We will update with additional information as collected.

Brand Name
SU-POR SURGICAL IMPLANT
Common Device Name
SU-POR SURGICAL IMPLANT
Manufacturer (Section D)
PORIFEROUS, LLC
535 pine rd
ste 206
newnan GA 30263
Manufacturer (Section G)
PORIFEROUS, LLC
535 pine rd
ste 206
newnan GA 30263
Manufacturer Contact
krista bradstreet
535 pine rd
ste 206
newnan, GA 30263
7706833855
MDR Report Key20712282
Report Number3010781616-2024-00114
Device Sequence Number9903681
Product Code FWP
UDI-Device Identifier00815285021899
UDI-Public00815285021899
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K152463
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24-2566
Device Catalogue Number4353
Device Lot Number435324165084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American